Alert archive / Colorado / Flash Flood Warnings in 2009

Flash Flood Warning 4, NWS Denver/Boulder, CO

June 13, 2009Morgan County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jun 13, 2009, 9:09 PM MDT for Morgan County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2009, 9:09 PM MDT (03:09 UTC)
Expired
Jun 14, 2009, 12:15 AM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Morgan County, CO

The radar

The Denver radar (KFTG), 97 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:29 PM MDTFLASH FLOOD8 N Fort Morgan, COEXTENSIVE FLOODING OF ROADS AND DITCH ALONG THE WILDCAT CREEK AREA. LAW ENFORCEMENT REPORTED HWY 52 AND ROAD AA UNDER SEVERAL FEET OF WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 592 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
592 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1780 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KBOU 140309
FFWBOU
COC087-140615-
/O.NEW.KBOU.FF.W.0004.090614T0309Z-090614T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
909 PM MDT SAT JUN 13 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN MORGAN COUNTY IN NORTHEAST COLORADO

* UNTIL 1215 AM MDT

* AT 908 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 5 MILES NORTHEAST OF BRUSH...OR
  10 MILES EAST OF FORT MORGAN. THIS STORM WAS MOVING EAST AT 15
  MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  WELDONA...SNYDER...LOG LANE VILLAGE...HILLROSE AND BRUSH.

DOPPLER RADAR ESTIMATES THAT AROUND 2 1/2 INCHES OF RAIN HAS FALLEN 
FROM THIS STORM IN THE LAST HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4044 10347 4025 10348 4027 10403 4042 10399

$$
2 follow-up statements
000 
WGUS75 KBOU 140354
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
954 PM MDT SAT JUN 13 2009

COC087-140615-
/O.CON.KBOU.FF.W.0004.000000T0000Z-090614T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
954 PM MDT SAT JUN 13 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM MDT FOR
NORTHERN MORGAN COUNTY...

AT 953 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS HAD ENDED OVER MORGAN COUNTY.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WELDONA...SNYDER...LOG LANE VILLAGE...HILLROSE...FORT MORGAN AND
BRUSH.

DOPPLER RADAR ESTIMATES THAT FROM 2 TO 3 INCHES OF RAIN FELL FROM 
THUNDERSTORMS EARLIER THIS EVENING FROM WELDONA TO NORTH OF FORT 
MORGAN TO NEAR BRUSH.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS...CITY STREETS AND UNDERPASSES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING
FOR NORTHEASTERN COLORADO.

&&

LAT...LON 4044 10347 4025 10348 4027 10403 4042 10399

$$
000 
WGUS75 KBOU 140614
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1214 AM MDT SUN JUN 14 2009

COC087-140619-
/O.EXP.KBOU.FF.W.0004.000000T0000Z-090614T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORGAN CO-
1214 AM MDT SUN JUN 14 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1215 AM MDT FOR NORTHERN
MORGAN COUNTY...

LOCAL LAW ENFORCEMENT INDICATED FLOOD WATERS HAVE SUBSIDED AND FLASH 
FLOODING IS NO LONGER EXPECTED. THERE IS STILL SOME LOCALIZED 
FLOODING...MAINLY IN LOW LYING AREAS OF FIELDS AND CREEKS WHICH MAY 
LINGER THROUGH THE NIGHT. 

LAT...LON 4044 10347 4025 10348 4027 10403 4042 10399

$$


SWE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:10 PM MDT, 6 hours 59 minutes earlier.

Area forecast discussion, Jun 13, 2:10 PM MDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
210 PM MDT SAT JUN 13 2009

.SHORT TERM...WATER VAPOR SATELLITE SHOWING A WELL DEFINED SHORT
WAVE TROUGH OVER SOUTHERN CALIFORNIA AND ARIZONA. A STRONG SOUTHWEST
FLOW ALOFT IS AHEAD OF THE TROUGH OVER THE CENTRAL ROCKIES. LIFT
AHEAD OF THE WAVE WILL MOVE OVER THE FORECAST AREA EARLY THIS
EVENING. THE AIRMASS OVER THE PLAINS IS UNSTABLE WITH CAPES AT 19Z
1500-2500 J/KG. DEW POINTS WILL REMAIN IN THE UPPER 40S TO UPPER
50S. THUNDERSTORMS WILL INCREASE DURING THE AFTERNOON AND BECOME
NUMEROUS BY THIS EVENING. BECAUSE OF THE INSTABILITY...GOOD SHEAR
AND LIFT FROM THE SHORT WAVE....EXPECT SOME OF THE THUNDERSTORMS
WILL BE SUPER CELLS CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS
AND ISOLATED TORNADOES. THE THUNDERSTORMS WILL MARCH EAST ACROSS THE
PLAINS AND EXIT THE STATE AFTER MIDNIGHT. ISOLATED SHOWERS AND/OR
WEAKER THUNDERSTORMS WILL BE POSSIBLE AFTER MIDNIGHT AS THE SHORT
WAVE PASSES OVER COLORADO.

MUCH OF THE SAME IS EXPECTED FOR SUNDAY AFTERNOON. MODELS SHOWING
AND SHORT WAVE WILL PUSH ACROSS THE REGION SUNDAY AFTERNOON. AIRMASS
WILL DRY A LITTLE BUT THERE WILL BE PLENTY OF MOISTURE FOR AT LEAST
SCATTERED THUNDERSTORMS. GFS WANTS TO PUSH MUCH DRIER AIR INTO THE
METRO AREA TOMORROW AFTERNOON BUT NOT BUYING INTO THIS. BASED ON THE
HIGHER MOISTURE...EXPECT CAPES TO BE 1000-2000 J/KG SUNDAY
AFTERNOON. WILL HAVE GOOD SHEAR AGAIN TOO...THUS SOME OF THE STORMS
WILL LIKELY BE SUPER CELLS. HIGHS WILL BE CLOSE TO TODAYS READINGS
WITH MOST LOCATIONS IN THE MID TO UPPER 70S ACROSS THE PLAINS.

.LONG TERM...THE UNSETTLED PATTERN WILL CONTINUE ALBEIT WITH SOME
SUBTLE CHANGES THROUGH THE MIDDLE PART OF NEXT WEEK.  THROUGH THE
FIRST PART OF THE WEEK SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER
COLORADO AS TROUGHINESS CONTINUES OVER CALIFORNIA AND AN
ANTI-CYCLONE DEVELOPS OVER THE GULF COAST REGION.  THIS PATTERN WILL
CONTINUE FUNNELLING MID LEVEL MOISTURE OVER THE SOUTHERN ROCKIES AS
WELL AS PROVIDING DAILY DYNAMIC SUPPORT THROUGH EMBEDDED SHORT WAVES
OF THE DAY IN THE MEAN FLOW.  AT LOWER LEVELS...ABUNDANT MOISTURE
SHOULD REMAIN IN THE REGION DUE TO EVAPOTRANSPIRATION AND WEAK HIGH
PRESSURE OVER THE NORTHERN PLAINS KEEPING A GENERAL WEAK UPSLOPE
COMPONENT TO THE WIND FIELDS.  TEMPERATURES AT 700 MB AND ALOFT WILL
BE GRADUALLY WARMING WITH MOS GUIDANCE WARMING DENVER TO THE LOWER
AND MID 80S FROM TUESDAY ONWARD.  SOME OF THE WARMING MAY BE
OVERDONE...CONSIDERING THE AMOUNT OF SHOWER ACTIVITY WE HAVE BEEN
RECEIVING THE PAST SEVERAL DAYS AND WILL RECEIVE THROUGH MONDAY.
FORECASTS OF PRECIPITATION LATER IN THE WEEK ARE LOWER THAN EARLY IN
THE WEEK...OTHERWISE THE MOIST NATURE OF THE FORECAST PACKAGE WILL
CONTINUE UNTIL WE SEE A MAJOR SHIFT IN THE FLOW PATTERN.

&&

.AVIATION...THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING
ACROSS THE FRONT RANGE. MAIN THREAT FOR A THUNDERSTORM WILL BE
22-02Z. HEAVY RAIN...LARGE HAIL AND STRONG OUTFLOWS WILL BE POSSIBLE
WITH THE THUNDERSTORMS. BY 04Z...THE THUNDERSTORMS ARE EXPECTED TO
BE EAST OF THE DENVER AREA. LOW CLOUDS AND FOG WILL BE POSSIBLE LATE
TONIGHT. IF FOG DOES FOG...IT WILL BE LOCALLY DENSE WITH VISIBILITY
AS LOW AS A QUARTER MILE AND CEILINGS OF 100 FEET. THE BEST PERIOD
FOR FOG WILL BE 10-16Z. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED
SUNDAY AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

MEIER/KDRBY
Hazardous weather outlook, Jun 13, 10:58 AM MDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1058 AM MDT SAT JUN 13 2009

COZ030>051-141200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1058 AM MDT SAT JUN 13 2009

...SEVERE STORMS POSSIBLE ACROSS NORTHEAST COLORADO THIS AFTERNOON
AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OVER THE
MOUNTAINS AND ADJACENT PLAINS...BEFORE SPREADING ACROSS THE REST OF
THE NORTHEAST PLAINS DURING THE LATE AFTERNOON AND CONTINUING
THROUGH THE EVENING. WITH AMPLE MOISTURE AND SURFACE HEATING
AVAILABLE...SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL
UP TO GOLF BALL SIZED AND DAMAGING WINDS. WITH INCREASING LOW LEVEL
WIND SHEAR IN THE ATMOSPHERE...THERE IS A CHANCE FOR ISOLATED
TORNADOES.

THE STORMS WILL BE ENHANCED BY AN UPPER LEVEL DISTURBANCE WHICH WILL
MOVE ACROSS COLORADO THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE MOIST AND UNSETTLED WEATHER PATTERN OVER COLORADO IS EXPECTED TO
CONTINUE FOR MUCH OF THE NEXT WEEK.  SOUTHERLY FLOW AT LOW LEVELS IS
EXPECTED TO CONTINUE BRINGING MOISTURE INTO THE REGION WHILE DAYTIME
HEATING EACH AFTERNOON WILL CAUSE THE AIRMASS TO BECOME UNSTABLE AND
CAPABLE OF PRODUCING SCATTERED THUNDERSTORMS.  THE THREAT OF LARGE
HAIL AND LOCALLY HEAVY RAINFALL WILL BE CONTINUING.  TEMPERATURES
WILL ALSO BE GRADUALLY GETTING WARMER WHICH MAY ADD TO THE STRENGTH
OF THE DAILY THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 1 PM ACROSS THE
NORTHEAST PLAINS AND NORTHERN FRONT RANGE FOOTHILLS.

MEIER/DANKERS

In the hours before

Local storm report, Jun 13, 5:51 PM MDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
551 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             2 NE WIGGINS            40.25N 104.05W
06/13/2009  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 13, 5:53 PM MDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
553 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             2 NE WIGGINS            40.25N 104.05W
06/13/2009  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0545 PM     HAIL             ARVADA                  39.82N 105.11W
06/13/2009  M1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

&&

FREDIN
Local storm report, Jun 13, 7:13 PM MDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
713 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009  M1.00 INCH       ADAMS              CO   LAW ENFORCEMENT

0638 PM     TORNADO          5 W SNYDER              40.32N 103.67W
06/13/2009                   MORGAN             CO   AMATEUR RADIO

            ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0547 PM     HAIL             2 NE WIGGINS            40.25N 104.05W
06/13/2009  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0545 PM     HAIL             ARVADA                  39.82N 105.11W
06/13/2009  M1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

&&

FREDIN
Local storm report, Jun 13, 7:30 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
730 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             2 W ELBERT              39.22N 104.57W
06/13/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0650 PM     HAIL             4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009  M1.00 INCH       ADAMS              CO   LAW ENFORCEMENT

0638 PM     TORNADO          5 W SNYDER              40.32N 103.67W
06/13/2009                   MORGAN             CO   AMATEUR RADIO

            ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0547 PM     HAIL             2 NE WIGGINS            40.25N 104.05W
06/13/2009  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0545 PM     HAIL             ARVADA                  39.82N 105.11W
06/13/2009  M1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

&&

FREDIN
Local storm report, Jun 13, 7:38 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             STRASBURG               39.74N 104.30W
06/13/2009  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0730 PM     HAIL             2 W ELBERT              39.22N 104.57W
06/13/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0650 PM     HAIL             4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009  M1.00 INCH       ADAMS              CO   LAW ENFORCEMENT

0638 PM     TORNADO          5 W SNYDER              40.32N 103.67W
06/13/2009                   MORGAN             CO   AMATEUR RADIO

            ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0547 PM     HAIL             2 NE WIGGINS            40.25N 104.05W
06/13/2009  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0545 PM     HAIL             ARVADA                  39.82N 105.11W
06/13/2009  M1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

&&

FREDIN
Local storm report, Jun 13, 7:46 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
746 PM MDT SAT JUN 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             ELBERT                  39.22N 104.53W
06/13/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0736 PM     HAIL             STRASBURG               39.74N 104.30W
06/13/2009  M1.00 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0730 PM     HAIL             2 W ELBERT              39.22N 104.57W
06/13/2009  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0650 PM     HAIL             4 E DENVER INTL AIRPORT 39.87N 104.60W
06/13/2009  M1.00 INCH       ADAMS              CO   LAW ENFORCEMENT

0638 PM     TORNADO          5 W SNYDER              40.32N 103.67W
06/13/2009                   MORGAN             CO   AMATEUR RADIO

            ON GROUND FOR 2 MINUTES IN OPEN FIELD WITH NO DAMAGE
            REPORTED.

0547 PM     HAIL             2 NE WIGGINS            40.25N 104.05W
06/13/2009  M1.50 INCH       MORGAN             CO   TRAINED SPOTTER

0545 PM     HAIL             ARVADA                  39.82N 105.11W
06/13/2009  M1.00 INCH       JEFFERSON          CO   AMATEUR RADIO

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:21 PM MDTTornado WarningBOUMorgan39 min
Jun 13, 6:34 PM MDTTornado WarningBOUAdams, Denver26 min
Jun 13, 6:51 PM MDTTornado WarningBOUMorgan39 min
Jun 13, 6:59 PM MDTTornado WarningBOUAdams31 min
Jun 13, 7:03 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert42 min
Jun 13, 7:20 PM MDTTornado WarningBOUMorgan25 min
Jun 13, 7:33 PM MDTSevere Thunderstorm WarningBOUAdams42 min
Jun 13, 7:49 PM MDTAreal Flood AdvisoryBOUElbert86 min
Jun 13, 7:54 PM MDTAreal Flood AdvisoryBOUMorgan3 hr
Jun 13, 7:57 PM MDTTornado WarningBOUAdams33 min
Jun 13, 8:00 PM MDTTornado WarningBOUMorgan45 min
Jun 13, 8:18 PM MDTSevere Thunderstorm WarningBOUMorgan24 min
Jun 13, 8:31 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington17 min
Jun 13, 8:31 PM MDTTornado WarningBOUAdams, Morgan29 min
Jun 13, 9:11 PM MDTSevere Thunderstorm WarningBOUMorgan32 min
Jun 13, 9:25 PM MDTAreal Flood AdvisoryBOUWashington95 min
Jun 14, 2:35 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson10 min
Jun 14, 2:42 PM MDTTornado WarningBOUAdams, Broomfield, Denver, Jefferson48 min
Jun 14, 2:44 PM MDTAreal Flood AdvisoryBOUAdams, Broomfield, Denver, Jefferson91 min
Jun 14, 2:58 PM MDTTornado WarningBOUAdams, Broomfield, Weld47 min
Jun 14, 3:13 PM MDTTornado WarningBOUArapahoe32 min
Jun 14, 3:26 PM MDTSevere Thunderstorm WarningBOUAdams, Denver36 min
Jun 14, 3:45 PM MDTSevere Thunderstorm WarningBOUArapahoe45 min
Jun 14, 3:53 PM MDTSevere Thunderstorm WarningBOUWeld20 min
Jun 14, 3:54 PM MDTSevere Thunderstorm WarningBOUElbert51 min
Jun 14, 4:26 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington49 min
Jun 14, 4:55 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington28 min
Jun 14, 5:14 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 14, 5:35 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
Jun 14, 5:38 PM MDTSevere Thunderstorm WarningBOULincoln40 min
Jun 14, 5:57 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln48 min

Nearby

Flash Flood Warnings in Colorado, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.